Alert archive / Arizona / Red Flag Warnings in 2008

Red Flag Warning 10, NWS Tucson, AZ

April 14, 2008

NWS Tucson, AZ issued this red flag warning at Apr 14, 2008, 2:04 PM MST. It took effect at Apr 15, 2008, 10:00 AM MST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2008, 2:04 PM MST (21:04 UTC)
In effect from
Apr 15, 2008, 10:00 AM MST
Expired
Apr 15, 2008, 8:00 PM MST
In force
10 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 142104
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
204 PM MST MON APR 14 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM MST TO 8 PM MST TUESDAY FOR
GRAHAM...GREENLEE...COCHISE...PIMA...SANTA CRUZ...AND SOUTHEAST
PINAL COUNTIES IN SOUTHEAST ARIZONA FOR STRONG WINDS...VERY LOW
HUMIDITIES...AND VERY HIGH TO EXTREME FIRE DANGER RATING...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR SOUTHERN GREENLEE AND GRAHAM COUNTIES SOUTH
OF THE GILA RIVER AND COCHISE COUNTY FOR STRONG WINDS...LOW
HUMITIES...AND VERY HIGH TO EXTREME FIRE DANGER RATING...

.A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO THE WESTERN STATES
BY WEDNESDAY...BRINGING COOLER WEATHER AND STRONG WINDS. SOUTHEAST
ARIZONA WILL EXPERIENCE STRONG AND GUSTY WINDS TUESDAY AND
WEDNESDAY WITH RED FLAG CONDITIONS POSSIBLE. THE FIRE WEATHER
WATCH POSTED EARLIER FOR TUESDAY HAS BEEN UPGRADED TO A RED FLAG
WARNING FOR ALL OF SOUTHEAST ARIZONA. THE STRONGER WINDS COMBINED
WITH THE LOWER HUMIDITY WILL BE CONFINED MAINLY TO SOUTHERN
GREENLEE AND GRAHAM COUNTIES SOUTH OF THE GILA RIVER AND COCHISE
COUNTY ON WEDNESDAY WHERE A FIRE WEATHER WATCH HAS BEEN POSTED.

AZZ148-150515-
/O.UPG.KTWC.FW.A.0007.080415T1700Z-080416T0300Z/
/O.NEW.KTWC.FW.W.0010.080415T1700Z-080416T0300Z/
/O.NEW.KTWC.FW.A.0008.080416T1600Z-080417T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
204 PM MST MON APR 14 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR SOUTHERN GREENLEE AND GRAHAM COUNTIES 
SOUTH OF THE GILA RIVER AND COCHISE COUNTY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

A STRONG LOW PRESSURE SYSTEM ENTERING THE WESTERN UNITED STATES
WILL BRING STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER
GUSTS TO SOUTHEAST ARIZONA TUESDAY AND WEDNESDAY. THESE STRONG WINDS IN
COMBINATION WITH VERY LOW HUMIDITY VALUES OF LESS THAN 15 PERCENT
AND VERY HIGH TO EXTREME FIRE DANGER RATINGS HAS PROMPTED THE
ISSUANCE OF A RED FLAG WARNING FOR TUESDAY. 

THE STRONGER WINDS COMBINED WITH THE LOWER HUMIDITY WILL BE
CONFINED MAINLY TO SOUTHERN GREENLEE AND GRAHAM COUNTIES SOUTH OF
THE GILA RIVER AND COCHISE COUNTY ON WEDNESDAY WHERE A FIRE
WEATHER WATCH HAS BEEN POSTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$

AZZ146-147-150515-
/O.UPG.KTWC.FW.A.0007.080415T1700Z-080416T0300Z/
/O.NEW.KTWC.FW.W.0010.080415T1700Z-080416T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
204 PM MST MON APR 14 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY. 

A STRONG LOW PRESSURE SYSTEM ENTERING THE WESTERN UNITED STATES
WILL BRING STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER
GUSTS TO SOUTHEAST ARIZONA TUESDAY. THESE STRONG WINDS IN
COMBINATION WITH VERY LOW HUMIDITY VALUES OF LESS THAN 15 PERCENT
AND VERY HIGH TO EXTREME FIRE DANGER RATINGS HAS PROMPTED THE
ISSUANCE OF A RED FLAG WARNING FOR TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
4 follow-up statements
000 
WWUS85 KTWC 150432
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
932 PM MST MON APR 14 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM MST TO 8 PM MST TUESDAY
FOR GRAHAM...GREENLEE...COCHISE...PIMA...SANTA CRUZ...AND
SOUTHEAST PINAL COUNTIES IN SOUTHEAST ARIZONA FOR STRONG WINDS...
VERY LOW HUMIDITIES...AND VERY HIGH TO EXTREME FIRE DANGER
RATING...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR SOUTHERN GREENLEE AND GRAHAM COUNTIES SOUTH
OF THE GILA RIVER AND COCHISE COUNTY FOR STRONG WINDS...LOW
HUMIDITIES...AND VERY HIGH TO EXTREME FIRE DANGER RATING...

.A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO THE WESTERN STATES
BY WEDNESDAY...BRINGING STRONG AND GUSTY WINDS. AREAS WITHIN SOUTHEAST
ARIZONA ARE EXPECTED TO EXPERIENCE THESE STRONG AND GUSTY WINDS
TUESDAY AND WEDNESDAY. GIVEN THE VERY DRY AIR ALREADY IN PLACE...RED
FLAG CONDITIONS ARE EXPECTED. THUS...THE FIRE WEATHER WATCH POSTED EARLIER
FOR TUESDAY HAS BEEN UPGRADED TO A RED FLAG WARNING FOR ALL OF
SOUTHEAST ARIZONA. THE STRONGER WINDS COMBINED WITH THE LOWER
HUMIDITY WILL BE CONFINED MAINLY TO SOUTHERN GREENLEE AND GRAHAM
COUNTIES SOUTH OF THE GILA RIVER AND COCHISE COUNTY ON WEDNESDAY
WHERE A FIRE WEATHER WATCH HAS BEEN POSTED.

AZZ148-151245-
/O.CON.KTWC.FW.W.0010.080415T1700Z-080416T0300Z/
/O.CON.KTWC.FW.A.0008.080416T1600Z-080417T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
932 PM MST MON APR 14 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY EVENING. 

A STRONG LOW PRESSURE SYSTEM ENTERING THE WESTERN UNITED STATES
WILL BRING STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER
GUSTS TO SOUTHEAST ARIZONA TUESDAY AND POTENTIALLY CONTINUING INTO
THE DAY WEDNESDAY. THESE STRONG WINDS IN COMBINATION WITH VERY LOW
HUMIDITY VALUES OF LESS THAN 15 PERCENT AND VERY HIGH TO EXTREME
FIRE DANGER RATINGS HAS PROMPTED THE ISSUANCE OF A RED FLAG
WARNING FOR TUESDAY.

THE STRONGER WINDS COMBINED WITH THE LOWER HUMIDITY WILL BE
CONFINED MAINLY TO SOUTHERN GREENLEE AND GRAHAM COUNTIES SOUTH OF
THE GILA RIVER AND COCHISE COUNTY ON WEDNESDAY WHERE A FIRE
WEATHER WATCH HAS BEEN POSTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$

AZZ146-147-151245-
/O.CON.KTWC.FW.W.0010.080415T1700Z-080416T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
932 PM MST MON APR 14 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY. 

A STRONG LOW PRESSURE SYSTEM ENTERING THE WESTERN UNITED STATES
WILL BRING STRONG SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER
GUSTS TO SOUTHEAST ARIZONA TUESDAY. THESE STRONG WINDS IN
COMBINATION WITH VERY LOW HUMIDITY VALUES OF LESS THAN 15 PERCENT
AND VERY HIGH TO EXTREME FIRE DANGER RATINGS HAS PROMPTED THE
ISSUANCE OF A RED FLAG WARNING FOR TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
000 
WWUS85 KTWC 151108
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
408 AM MST TUE APR 15 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM MST THIS MORNING UNTIL 
8 PM MST THIS EVENING FOR GRAHAM...GREENLEE...COCHISE...PIMA...
SANTA CRUZ...AND SOUTHEAST PINAL COUNTIES FOR STRONG WINDS...
VERY LOW HUMIDITIES...AND VERY HIGH TO EXTREME FIRE DANGER
RATING...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR GREENLEE AND GRAHAM COUNTIES SOUTH OF THE
GILA RIVER AND COCHISE COUNTY FOR STRONG WINDS...LOW HUMIDITIES...
AND VERY HIGH TO EXTREME FIRE DANGER RATING...

.A PACIFIC LOW PRESSURE SYSTEM WILL MOVE THROUGH THE WESTERN
STATES TODAY AND WEDNESDAY...BRINGING STRONG AND GUSTY WINDS TO
ALL OF SOUTHEAST ARIZONA. THESE WINDS...A VERY DRY AIRMASS ALREADY
IN PLACE...AND A VERY HIGH TO EXTREME FIRE DANGER RATING WILL
RESULT IN WIDESPREAD RED FLAG CONDITIONS TODAY. STRONG WINDS AND A
CONTINUED DRY AIRMASS WEDNESDAY TO PORTIONS OF GREENLEE AND GRAHAM
COUNTIES SOUTH OF THE GILA RIVER AS WELL AS COCHISE COUNTY WILL
MAKE A FIRE WEATHER WATCH NECESSARY WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING.

AZZ148-160300-
/O.CON.KTWC.FW.W.0010.080415T1700Z-080416T0300Z/
/O.CON.KTWC.FW.A.0008.080416T1600Z-080417T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
408 AM MST TUE APR 15 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. 

A STRONG LOW PRESSURE SYSTEM PUSHING THROUGH THE WESTERN STATES WILL
BRING STRONG SUSTAINED 20-FOOT WINDS OUT OF THE SOUTHWEST AT 15 TO
25 MPH WITH GUSTS TO 40 MPH ACROSS ALL OF SOUTHEAST ARIZONA TODAY...
WITH ANOTHER ROUND OF STRONG WINDS EXPECTED WEDNESDAY. THESE STRONG
WINDS IN COMBINATION WITH RELATIVE HUMIDITY VALUES IN THE SINGLE
DIGITS...AND A VERY HIGH TO EXTREME FIRE DANGER RATING HAS RESULTED
IN A RED FLAG WARNING FROM 10 AM MST THIS MORNING TO 8 PM MST THIS
EVENING FOR GRAHAM...GREENLEE...COCHISE...PIMA...SANTA CRUZ...AND
SOUTHEAST PINAL COUNTIES.

THE STRONG WINDS WEDNESDAY WILL COMBINE WITH THE RELATIVE HUMIDITY
VALUES ONCE AGAIN DIPPING INTO THE SINGLE DIGITS. HOWEVER THE
WINDS WILL BE CONFINED MAINLY TO GREENLEE AND GRAHAM COUNTIES
SOUTH OF THE GILA RIVER AND COCHISE COUNTY WEDNESDAY. THUS...A
FIRE WEATHER WATCH HAS BEEN POSTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH
WEDNESDAY FOR PORTIONS OF SOUTHEAST ARIZONA.

$$

AZZ146-147-160300-
/O.CON.KTWC.FW.W.0010.080415T1700Z-080416T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
408 AM MST TUE APR 15 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING. 

A STRONG LOW PRESSURE SYSTEM PUSHING THROUGH THE WESTERN STATES WILL
BRING STRONG SUSTAINED 20-FOOT WINDS OUT OF THE SOUTHWEST AT 15 TO
25 MPH WITH GUSTS TO 40 MPH ACROSS ALL OF SOUTHEAST ARIZONA TODAY.
THESE STRONG WINDS IN COMBINATION WITH RELATIVE HUMIDITY VALUES IN
THE SINGLE DIGITS...AND A VERY HIGH TO EXTREME FIRE DANGER RATING
HAS RESULTED IN A RED FLAG WARNING FROM 10 AM MST THIS MORNING TO
8 PM MST THIS EVENING FOR GRAHAM...GREENLEE...COCHISE...PIMA...SANTA
CRUZ...AND SOUTHEAST PINAL COUNTIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$
000 
WWUS85 KTWC 152203
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
303 PM MST TUE APR 15 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR GRAHAM...GREENLEE...COCHISE...PIMA... SANTA CRUZ...AND SOUTHEAST
PINAL COUNTIES FOR STRONG WINDS...VERY LOW HUMIDITIES...AND VERY
HIGH TO EXTREME FIRE DANGER RATING...

...A FIRE WEATHER WATCH IS ALSO IN EFFECT WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR GREENLEE...GRAHAM AND COCHISE COUNTIES FOR
STRONG WINDS...LOW HUMIDITIES...AND VERY HIGH TO EXTREME FIRE
DANGER RATING...

.A PACIFIC LOW PRESSURE SYSTEM WILL MOVE ACROSS THE WESTERN STATES
THROUGH WEDNESDAY...BRINGING STRONG AND GUSTY WINDS TO ALL OF
SOUTHEAST ARIZONA THE REST OF THIS AFTERNOON AND EVENING AND THEN
AGAIN OVER EASTERN AREAS ON WEDNESDAY. THESE WINDS COMBINED WITH A
VERY DRY AIRMASS IN PLACE...AND A VERY HIGH TO EXTREME FIRE DANGER
RATING HAVE RESULTED IN WIDESPREAD RED FLAG CONDITIONS TODAY. STRONG
WINDS AND A DRY AIRMASS ARE EXPECTED TO CONTINUE ON WEDNESDAY OVER
GREENLEE...GRAHAM AND COCHISE COUNTIES...AND THEREFORE A FIRE
WEATHER WATCH CONTINUES IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING.

AZZ148-160615-
/O.CON.KTWC.FW.W.0010.000000T0000Z-080416T0300Z/
/O.CON.KTWC.FW.A.0008.080416T1600Z-080417T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
303 PM MST TUE APR 15 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING. 

A STRONG LOW PRESSURE SYSTEM PUSHING THROUGH THE WESTERN STATES
WILL BRING STRONG SUSTAINED 20-FOOT WINDS OUT OF THE SOUTHWEST AT
15 TO 25 MPH WITH GUSTS TO 40 MPH ACROSS SOUTHEAST ARIZONA THE
REST OF THIS AFTERNOON AND EVENING... WITH ANOTHER ROUND OF STRONG
WINDS EXPECTED ON WEDNESDAY. THESE STRONG WINDS IN COMBINATION
WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS...AND A VERY
HIGH TO EXTREME FIRE DANGER RATING HAS RESULTED IN THE
CONTINUATION OF THE RED FLAG WARNING UNTIL 8 PM MST THIS EVENING
FOR GRAHAM AND GREENLEE COUNTIES SOUTH OF THE GILA RIVER...
COCHISE...EASTERN PIMA...AND SANTA CRUZ COUNTIES.

STRONG WINDS ON WEDNESDAY WILL ONCE AGAIN COMBINE WITH RELATIVE
HUMIDITY VALUES IN THE SINGLE DIGITS. HOWEVER THE WINDS WILL BE
CONFINED MAINLY TO THE EASTERN THIRD OF THE FORECAST AREA...OVER 
SOUTHERN GREENLEE...GRAHAM AND COCHISE COUNTIES. THEREFORE...A
FIRE WEATHER WATCH REMAINS IN THE EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING THROUGH 8 PM MST THIS EVENING AND
THE FIRE WEATHER WATCH ON WEDNESDAY FOR PORTIONS OF SOUTHEAST
ARIZONA.

$$

AZZ146-160615-
/O.EXA.KTWC.FW.A.0008.080416T1600Z-080417T0300Z/
/O.CON.KTWC.FW.W.0010.000000T0000Z-080416T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
303 PM MST TUE APR 15 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

STRONG LOW PRESSURE SYSTEM PUSHING THROUGH THE WESTERN STATES WILL
BRING STRONG SUSTAINED 20-FOOT WINDS OUT OF THE SOUTHWEST AT 15 TO
25 MPH WITH GUSTS TO 40 MPH ACROSS GREENLEE COUNTY THE REST OF THIS
AFTERNOON AND EVENING...WITH ANOTHER ROUND OF STRONG WINDS EXPECTED
ON WEDNESDAY. THESE STRONG WINDS IN COMBINATION WITH RELATIVE
HUMIDITY VALUES IN THE SINGLE DIGITS...AND A VERY HIGH TO EXTREME
FIRE DANGER RATING HAS RESULTED IN THE CONTINUATION OF THE RED
FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR GREENLEE COUNTY.

STRONG WINDS ON WEDNESDAY WILL ONCE AGAIN COMBINE WITH RELATIVE
HUMIDITY VALUES IN THE SINGLE DIGITS. THEREFORE...A FIRE WEATHER
WATCH REMAINS HAS BEEN ISSUED FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY AND THE FIRE WEATHER WATCH
WEDNESDAY FOR PORTIONS OF SOUTHEAST ARIZONA.

$$

AZZ147-160300-
/O.CON.KTWC.FW.W.0010.000000T0000Z-080416T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
303 PM MST TUE APR 15 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A STRONG LOW PRESSURE SYSTEM PUSHING THROUGH THE WESTERN STATES
WILL BRING STRONG SUSTAINED 20-FOOT WINDS OUT OF THE SOUTHWEST AT
15 TO 25 MPH WITH GUSTS TO 40 MPH ACROSS SOUTHEAST ARIZONA THE
REST OF THIS AFTERNOON AND EVENING. THESE STRONG WINDS IN
COMBINATION WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS...
AND A VERY HIGH TO EXTREME FIRE DANGER RATING HAS RESULTED IN THE
CONTINUATION OF THE RED FLAG WARNING UNTIL 8 PM MST THIS EVENING
FOR CENTRAL AND WESTERN PIMA AND SOUTHEASTERN PINAL COUNTIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA.

$$
000 
WWUS85 KTWC 160254
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
754 PM MST TUE APR 15 2008

...A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR GREENLEE...GRAHAM AND COCHISE
COUNTIES FOR STRONG WINDS...LOW HUMIDITIES...AND VERY HIGH TO
EXTREME FIRE DANGER RATING...

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST FOR
GRAHAM...GREENLEE...COCHISE...PIMA... SANTA CRUZ...AND SOUTHEAST
PINAL COUNTIES...

.GUSTY WINDS DUE TO A STORM SYSTEM TO OUR NORTH HAVE DIMINISHED 
SINCE SUNSET...THUS THE RED FLAG WARNING FOR SOUTHEAST ARIZONA HAS
BEEN ALLOWED TO EXPIRE. HOWEVER...THIS LOW PRESSURE WILL REMAIN TO
OUR NORTH WEDNESDAY WITH STRONG WINDS AND A DRY AIRMASS EXPECTED ONCE
AGAIN OVER GREENLEE...GRAHAM AND COCHISE COUNTIES WHERE A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING.

AZZ146-148-161200-
/O.EXP.KTWC.FW.W.0010.000000T0000Z-080416T0300Z/
/O.CON.KTWC.FW.A.0008.080416T1600Z-080417T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
754 PM MST TUE APR 15 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

THE STRONG AND GUSTY WINDS DUE TO A LOW PRESSURE TO OUR NORTH TODAY 
HAVE DIMINISHED SINCE SUNSET THIS EVENING. THUS...THE RED FLAG 
WARNING FOR SOUTHEAST ARIZONA HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...THIS LOW PRESSURE WILL REMAIN TO OUR NORTH WEDNESDAY
WITH STRONG WINDS AND LOW RELATIVE HUMIDITIES EXPECTED ONCE AGAIN
MAINLY FOR GRAHAM...GREENLEE AND COCHISE COUNTIES WHERE A FIRE
WEATHER WATCH REMAINS IN THE EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD 
OF THE FIRE WEATHER WATCH ON WEDNESDAY FOR PORTIONS OF SOUTHEAST 
ARIZONA.

$$

AZZ147-160400-
/O.EXP.KTWC.FW.W.0010.000000T0000Z-080416T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
754 PM MST TUE APR 15 2008

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING. 

THE STRONG AND GUSTY WINDS DUE TO A LOW PRESSURE TO OUR NORTH TODAY 
HAVE DIMINISHED SINCE SUNSET THIS EVENING. THUS...THE RED FLAG 
WARNING FOR SOUTHEAST ARIZONA HAS BEEN ALLOWED TO EXPIRE. BREEZY
CONDITIONS AND LOW RELATIVE HUMIDITIES ARE EXPECTED ONCE AGAIN
WEDNESDAY...BUT ARE NOT EXPECTED TO REACH RED FLAG CRITERIA.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 14, 2:00 PM MST, 4 minutes earlier.

Area forecast discussion, Apr 14, 2:00 PM MST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
200 PM MST MON APR 14 2008

.SYNOPSIS...THE LARGE RIDGE OF HIGH PRESSURE WHICH HAS PROVIDED THE
DRY AND VERY WARM WEATHER WILL GRADUALLY WEAKEN THROUGH TUESDAY AS A
PACIFIC LOW PRESSURE MOVES INTO THE WESTERN UNITED STATES. THIS LOW
PRESSURE WILL RESULT IN BREEZY TO WINDY CONDITIONS TUESDAY AND
WEDNESDAY AFTERNOON ALONG WITH COOLER TEMPERATURES WEDNESDAY AND
THURSDAY.

&&

.DISCUSSION...LARGE SCALE PATTERN THAT HAS BEEN DOMINATED BY RIDGE
OF HIGH PRESSURE ALOFT PROVIDING US WITH VERY WARM WEATHER WILL
GRADUALLY START TO BREAK DOWN TONIGHT. WE WERE EARLIER WATCHING SOME
MID LEVEL MOISTURE TO OUR SOUTH OVER SONORA WHICH HAS BEEN TRYING TO
PUSH NORTH INTO COCHISE COUNTY BUT WILL NOT DO SO WITH CU
DEVELOPMENT STAYING WELL SOUTH OF THE INTERNATIONAL BORDER.

A TROUGH OF LOW PRESSURE WILL MOVE INTO THE GREAT BASIN TUESDAY
RESULTING IN AN INCREASED GRADIENT AND WEST TO SOUTHWEST FLOW ACROSS
SOUTHEAST ARIZONA WITH GUSTY WINDS TUESDAY AFTERNOON. WE DO
ANTICIPATE WINDS TO STAY BELOW WIND ADVISORY CRITERIA TUESDAY...BUT
WILL BE STRONG ENOUGH WITH LOW RELATIVE HUMIDITIES TO JUSTIFY A RED
FLAG WARNING AREAWIDE. PLEASE SEE FIRE WEATHER DISCUSSION BELOW FOR
MORE INFORMATION ON FIRE WEATHER ISSUES. WITH THE CORE OF THE TROUGH
WELL TO OUR NORTH...DAYTIME TEMPERATURES WILL REMAIN WELL ABOVE
NORMAL TUESDAY. ADDITIONAL ENERGY WILL DIG INTO THE BACKSIDE OF THE
TROUGH WEDNESDAY AS A COLD FRONT MOVES THROUGH BRINING IN
CONSIDERABLY COOLER TEMPERATURES WEDNESDAY AND THURSDAY. THIS SYSTEM
WILL REMAIN DRY FOR US BUT THE TIGHT GRADIENT WILL LEAD TO CONTINUED
GUSTY WINDS ESPECIALLY ACROSS GRAHAM...GREENLEE AND COCHISE COUNTIES
WEDNESDAY AFTERNOON. SHORTWAVE RIDGING BUILDS BACK IN BY FRIDAY WITH
INCREASING TEMPERATURES BEFORE TROUGHINESS OVER THE WESTERN CONUS
SETS UP THIS WEEKEND INCREASING AFTERNOON BREEZES AND KEEPING
TEMPERATURES NEAR NORMAL.

&&

.FIRE WEATHER...A PACIFIC LOW PRESSURE SYSTEM WILL MOVE INTO THE
WESTERN STATES BY WEDNESDAY...BRINGING COOLER WEATHER AND STRONG
WINDS. SOUTHEAST ARIZONA WILL EXPERIENCE STRONG AND GUSTY WINDS
TUESDAY AND WEDNESDAY WITH RED FLAG CONDITIONS POSSIBLE. THE FIRE
WEATHER WATCH OF TUESDAY HAS BEEN UPGRADED TO A RED FLAG WARNING FOR
ALL OF SOUTHEAST ARIZONA FIRE WEATHER ZONES 146...147 AND 148. THE
STRONGER WINDS WILL BE CONFINED MAINLY TO EASTERN SECTIONS OF ZONE
148 WEDNESDAY WHERE A FIRE WEATHER WATCH HAS BEEN POSTED.

&&

.AVIATION...MOSTLY CLEAR SKIES THROUGH TUESDAY. LIGHT SOUTHWEST
WINDS 5-15 KTS THROUGH THIS EVENING THEN NORMAL LIGHT DIURNAL WIND
LESS THAN 10 KTS TONIGHT. SOUTHWEST WINDS 15-25 KTS TUESDAY
AFTERNOON WITH GUSTS TO 35 KTS. AVIATION DISCUSSION NOT UPDATED FOR
TAF AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING TUESDAY 10 AM
 MST TO 8 PM MST FOR ALL FIRE WEATHER ZONES.

 FIRE WEATHER WATCH FOR EASTERN FIRE WEATHER ZONE 148 WEDNESDAY.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 14, 9:04 AM MST, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
904 AM MST MON APR 14 2008

AZZ019-029>035-142300-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
904 AM MST MON APR 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A PACIFIC LOW PRESSURE SYSTEM IS EXPECTED TO APPROACH ARIZONA
TUESDAY AND PASS TO OUR NORTH WEDNESDAY. THIS WILL RESULT IN A
BREEZY TO WINDY DAY ACROSS SOUTHEAST ARIZONA TUESDAY... WITH
SOUTHWEST WINDS OF 20 TO 30 MPH AND GUSTS UP TO 40 MPH. THESE
WINDY CONDITIONS ARE LIKELY TO CONTINUE MAINLY FOR EASTERN AREAS
WEDNESDAY.

THE COMBINATION OF THESE STRONG SOUTHWEST WINDS...A DRY AIRMASS IN
PLACE ACROSS THE AREA RESULTING IN LOW AFTERNOON AND EARLY EVENING
RELATIVE HUMIDITIES...AS WELL AS VERY HIGH TO EXTREME FIRE DANGER
RATING HAVE RESULTED IN A FIRE WEATHER WATCH TUESDAY MORNING
THROUGH EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 2:04 PM MSTFire Weather WatchTWC39 hr

Nearby

Red Flag Warnings in Arizona, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.